# SDR AALA202211084114

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON S15L LOCATED BETWEEN BS 500G AND BS 500H. REPAIRED STRINGER PER SRM 53-00-03-2R-1.
